Research Publications for 2024

General information
Search the database
Back one year
Publications for 2023
Publications for 2022
Publications for 2021
Publications for 2020
Publications for 2019
Publications for 2018
Publications for 2017
Publications for 2016
Publications for 2015
Publications for 2014
Publications for 2013
Publications for 2012
Publications for 2011
Publications for 2010
Publications for 2009
Publications for 2008
Publications for 2007
Publications for 2006
Publications for 2005
Publications for 2004
Publications for 2003
Publications for 2002
Publications for 2001
Publications for 2000
Publications for 1999
Publications for 1998
Publications for 1997
Publications for 1996
Publications for 1995
Publications for 1994
Publications for 1993
Publications for 1992
Publications for 1991
Publications for 1990
Publications for 1989
Publications for 1988
Publications for 1987
Publications for 1986
Publications for 1985
Publications for 1984
Publications for 1983
Publications for 1982
Publications for 1981
Publications for 1980
Publications for 1979
Publications for 1978
Publications for 1977
Publications for 1976
Publications for 1975
Publications 1947–74


A4. Hillman JA
Jonathan A. Hillman: Poincaré Duality in Dimension 3. The Open Book Series, Silvio Levy (at MSP) (ed.), Mathematical Sciences Publishers, Berkeley, Ca 94720-3840, USA, 2024, ISBN 2329-9061, 2329-907X, xiv+176 pages.

Journal Articles

C1. Armstrong B, Brownlower N and Sims A
Becky Armstrong, Nathan Brownlower and Aidan Sims: Simplicity of twisted C*-algebras of Deaconu–Renault groupoids. Journal of Noncommutative Geometry, 18 (2024), no.1 (Open Access), 265–312.

C1. Brzezniak Z, Goldys B and Li L
Zdzisław Brzezniak, Ben Goldys, Liang Li: 3D stochastic Landau-Lifshitz-Gilbert equations coupled with Maxwell’s equations with full energy. Journal of Differential Equations, 390 (2024), 58–124.

C1. Chen C, Kim HJ and Yang P
Carissa Chen, Hani Jieun Kim and Pengyi Yang: Evaluating spatially variable gene detection methods for spatial transcriptomics data. Genome Biology, 25 (2024), no.Open Access, Article 18 (21 pages).

C1. Cui T, Detommaso G and Scheich R
Tiangang Cui, Gianluca Detommaso and Robert Scheich: Multilevel dimension-independent likelihood-informed MCMC for large-scale inverse problems. Inverse Problems, 40 (2024), no.3, 035005 (33 pages).

C1. Cui T, Dolgov S and Scheichl R
Tiangang Cui, Sergey Dolgov and Robert Scheichl: Deep Importance Sampling Using Tensor Trains with Application to a Priori and a Posteriori Rare Events. SIAM Journal on Scientific Computing, 46 (2024), no.1, C1–C29.

C1. Dullin HR and Marangell R
Holger R Dullin, Robert Marangell: An Evans function for the linearised 2D Euler equations using Hill’s determinant. Physica D, 457 (2024), no.January 2024, Article number 133954 (14 pages).

C1. Fish A, Jiang L and Shkredov ID
Alexander Fish, Leo Jiang and Ilya D Shkredov: Direct and inverse results for popular differences in trees of positive dimension. Ergodic Theory and Dynamical Systems, 44 (2024), no.2, 481–508.

C1. Fu X, Lin Y, Lin DM, Mechtersheimer D, Wang C, Ameen F, Ghazanfar S, Patrick E and Yang YH
Xiaohang Fu, Yingxin Lin, David M. Lin, Daniel Mechtersheimer, Chuhan Wang, Farhan Ameen, Shila Ghazanfar, Ellis Patrick, Jinman Kim & Jean Y. H. Yang: BIDCell: Biologically-informed self-supervised learning for segmentation of subcellular spatial transcriptomics data. Nature Communications, 15 (2024), Article 509 (17 pages).

C1. Goldys B and Peszat S
Beniamin Goldys and Szymon Peszat: On linear stochastic flows. Transactions of the American Mathematical Society, 377 (2024), no.2, 753–774.

C1. Hillman JA
Jonathan A. Hillman: Elementary amenable groups of cohomological dimension 3. Journal of Group Theory, 27 (2024), 1–11.

C1. Hunt RL, Peiris MS and Weber NC
Richard Hunt, Shelton Peiris and Neville Weber: Seasonal generalized AR models. Communications in Statistics - Theory and Methods, 53 (2024), no.3, 1065–1080. Published online on 21 July 2022.

C1. Khovanov M, Sitaraman M and Tubbenhauer D
Mikhail Khovanov, Maithreya Sitaraman, Daniel Tubbenhauer: Monoidal categories, representation gap and cryptography. Transactions of the American Mathematical Society, 11 (2024), no.10, 329–395.

C1. Li J, Feng H and Zhou DX
Jianfei Li, Han Feng, Ding-Xuan Zhou: SignReLU neural network and its approximation ability. Journal of Computational and Applied Mathematics, 440 (2024), no.April 2024, Article number 115551 (23 pages).

C1. Lin SB, Wang D and Zhou Z
Shao-Bo Lin, Di Wang and Ding-Xuan Zhou: Sketching with Spherical Designs for Noisy Data Fitting on Spheres. SIAM Journal on Scientific Computing, 46 (2024), no.1, A313–A337.

C1. Lizarraga I and Marangell R
Ian Lizarraga and Robert Marangell: Nonlinear stability of shock-fronted travelling waves in reaction-nonlinear diffusion equations. Physica D: Nonlinear Phenomena, 460 (2024), 134069 (16 pages).

C1. Ly FK
Fu Ken Ly: On the L2 boundedness of pseudo-multipliers for Hermite expansions. Journal of Functional Analysis, 286 (2024), no.2021, Article 110220 (27 pages).

C1. Nghiem LH, Hui FKC, Muller S and Welsh AH
Linh H Nghiem, Francis K C Hui, Samuel Muller, A H Welsh: Likelihood-based surrogate dimension reduction. Statistics and Computing, 34 (2024), no.1, Article number 51 (15 pages).

C1. Parusiński A and Paunescu L
Adam Parusiński and Laurenţiu Păunescu: Zariski’s dimensionality type of singularities. Case of dimensionality type 2. Journal of Algebraic Geometry, 33 (2024), no.1, 117–142.

C1. Scott JS, Quek LE, Hoy AJ, Swinnen JV, Nassar ZD and Butler LM
Julia S Scott, Lake-Ee Quek, Andrew J Hoy, Johannes V Swinnen, Zeyad D Nassar, Lisa M Butler: Fatty acid elongation regulates mitochondrial β-oxidation and cell viability in prostate cancer by controlling malonyl-CoA levels. Biochemical and Biophysical Research Communications, 691 (2024), 149273 (7 pages).

C1. Seneta E and Fung T
Eugene Seneta and Thomas Fung: A theorem on the asymptotics of skew-normal type integrals. Statistics and Probability Letters, 209 (2024), Article no. 110080 (7 pages).

C1. Serganova V and Sherman A
Vera Serganovs, Alexander Sherman: Localization theorem for homological vector fields. Communications in Mathematical Physics, 405 (2024), no.39, 1–26.

C1. Xuan H, Maestrini L, Chen F and Grazian C
Hanwen Xuan, Luca Maestrini, Feng Chen, Clara Grazian: Stochastic variational inference for GARCH models. Statistics and Computing, 34 (2024), no.1, Article 45 (26 pages).

Conference Proceedings

E1. Warren D
Di Warren (2024). Disrupting the past paper pandemic – developing new question banks. Australian Conference on Science and Mathematics Education (ACSME), Proceedings of The Australian Conference on Science and Mathematics Education (2023), Tina Botwright Acuña (ed.) , ACSME, Australian Council of Deans of Science (ACDS), ISBN 2653-0481, 74.